Alert archive / Alabama / River Flood Warnings in 2025
River Flood Warning 47, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jun 20, 2025, 10:05 AM CDT for Clarke County, Washington County, Alabama. It took effect at Jun 23, 2025, 7:00 PM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2025, 10:05 AM CDT (15:05 UTC)
- In effect from
- Jun 23, 2025, 7:00 PM CDT
- Expired
- Jun 21, 2025, 8:25 AM CDT
- In force
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 22.97 ft at Jun 22, 2025, 7:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
774
WGUS44 KMOB 201505
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
1005 AM CDT Fri Jun 20 2025
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following river in Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
For the Tombigbee River...including Coffeeville Dam - upstream,
Coffeeville Dam, Leroy...Minor flooding is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC025-129-211515-
/O.NEW.KMOB.FL.W.0047.250624T0000Z-250625T1500Z/
/LRYA1.1.ER.250624T0000Z.250624T1200Z.250625T0900Z.NO/
1005 AM CDT Fri Jun 20 2025
...FLOOD WARNING IN EFFECT FROM MONDAY EVENING TO LATE WEDNESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Leroy.
* WHEN...From Monday evening to late Wednesday morning.
* IMPACTS...At 24.0 feet, flooding of low lying farm and
pasturelands begins. Cattle in low lying areas should be moved to
higher ground. Water approaches low lying roads on west side of
river.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Friday the stage was 22.4 feet.
- Forecast...The river will rise to 23.1 feet early Sunday
morning. It will then fall to 23.0 feet early Sunday
afternoon. It will rise above flood stage Monday evening to
24.2 feet Tuesday evening. It will then fall below flood
stage early Wednesday morning.
- Flood stage is 24.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$1 follow-up statement
613
WGUS84 KMOB 211325
FLSMOB
Flood Statement
National Weather Service Mobile AL
825 AM CDT Sat Jun 21 2025
...The Flood Warning is cancelled for the following rivers in
Alabama...
Tombigbee River Near Leroy affecting Clarke and Washington
Counties.
ALC025-129-211430-
/O.CAN.KMOB.FL.W.0047.250624T0000Z-250621T1325Z/
/LRYA1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
825 AM CDT Sat Jun 21 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Tombigbee River Near Leroy.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Saturday the stage was 22.7 feet.
- Forecast...The river is expected to rise to a crest of 23.0
feet early Monday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
3114 8802 3149 8793
$$
JPWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jun 20, 6:44 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 20, 6:44 AM CDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Mobile AL 644 AM CDT Fri Jun 20 2025 ...New Aviation... .DISCUSSION... Issued at 411 AM CDT Fri Jun 20 2025 Tonight through Saturday Night... Weak upper level troughing will move east of the area today. Isolated to scattered afternoon showers and storms remain possible today we settle into the more typical popup thunderstorm Summer time regime. The main threats will remain heavy rain and frequent lightning. An isolated stronger storm with gusty winds cannot be ruled out. Temperatures remain warm in the upper 80s and lower 90s for highs with lows in the lower to middle 70s. A moderate risk of rip currents remains in place through today, becoming low tonight. /13 Sunday through Thursday... A typical summer diurnal pattern continues through the period as a large upper high pressure area dominates the eastern half of the U.S. A low-level surface ridge will persist over the western Atlantic and southeast states, maintaining a light southerly wind through the extended. Adequate moisture will be available for at least scattered showers and thunderstorms each afternoon as precipitable waters values hold steady between 1.5 to 2.0 inches. Pulse thunderstorms are possible each afternoon give ample instability and minimal shear, so we can't rule out a few strong storms with gusty winds and frequent lightning being the main threats. Temperatures will average up to 5 degrees above normal through the extended, with highs in the middle 90s inland and the lower 90s along the beaches and barrier islands. Low temperatures interior areas will be in the lower to middle 70s and the upper 70s along the beaches and barrier islands. /22 && .AVIATION... (12Z TAFS) Issued at 640 AM CDT Fri Jun 20 2025 VFR conditions will prevail with a light north wind through the morning. Afternoon showers and thunderstorms will likely develop during the afternoon leading to temporary reductions in visibilities to IFR. /13 && .MARINE... Issued at 435 AM CDT Wed Jun 18 2025 No impacts are expected other than locally higher winds and seas possible near thunderstorms. /13 && .PRELIMINARY POINT TEMPS/POPS... Mobile 93 73 93 74 92 74 92 74 / 40 20 50 20 60 20 60 20 Pensacola 93 76 92 77 90 77 92 76 / 40 20 50 30 70 20 70 20 Destin 93 79 92 80 92 79 92 79 / 40 20 50 40 70 30 60 30 Evergreen 94 71 95 71 94 72 94 71 / 40 20 50 20 60 10 50 10 Waynesboro 93 72 94 72 94 71 94 72 / 40 20 40 10 50 10 40 10 Camden 91 71 92 72 92 72 92 72 / 30 10 40 20 40 10 40 10 Crestview 95 72 94 72 93 72 94 71 / 40 20 70 20 70 20 60 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 3:39 PM CDT | Special Weather Statement | MOB | Mobile | 51 min |
| Jun 20, 4:16 PM CDT | Special Weather Statement | MOB | Baldwin | 44 min |
| Jun 20, 5:29 PM CDT | Special Weather Statement | MOB | Baldwin | 46 min |
| Jun 20, 6:05 PM CDT | Special Weather Statement | MOB | Clarke | 55 min |
Nearby
River Flood Warnings in Alabama, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.